MathSciNet Relay Station
MathSciNet bibliographic data
MR1114921 68Q40 (11M26 11Y40 68Q25)
Huang, Ming-Deh A. Generalized Riemann hypothesis and factoring polynomials over finite fields. J. Algorithms 12 (1991), no. 3, 464–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement